Each film coated tablet contains: Paracetamol 500 mg, Diphenhydramine Hydrochloride 25 mg.
For the short term treatment of bedtime pain, for example rheumatic and muscle pain, backache, toothache, migraine, headache and period pain which is causing difficulty in getting to sleep.
Posology and method of administration:
• Unadol Night is for oral administration only.
• Do not exceed the stated dose or frequency of dosing.
• Adults (including the elderly) and children aged 16 years and over:
• Two tablets to be taken 20 minutes before bedtime. Maximum daily dose: Two tablets (1000 mg paracetamol, 50 mg diphenhydramine hydrochloride) in 24 hours.
• Other products containing paracetamol may be taken for daytime pain relief but at a reduced maximum dose of 6 tablets in 24 hours.
• The dose should not be repeated more frequently than every four hours.
• Should not be used with other antihistamine-containing preparations, including those used on the skin.
• The lowest dose necessary to achieve efficacy should be used for the shortest duration of treatment.
• Not recommended for children under 16 years of age except on medical advice.
• Patients should not take the tablets for more than 7 consecutive nights without consulting their doctor.
Hypersensitivity to paracetamol, diphenhydramine hydrochloride or other constituents. Porphyria.
This product should not be used during pregnancy unless the expected benefit justifies the potential risk to the foetus. The lowest effective dose and shortest duration of treatment should be considered.
Use of sedating antihistamines during the third trimester may result in reactions in the newborn or premature neonates.
Store below 25°C. Store in the original package to protect from light.
Pack of 20 or 24 Film Coated Tablets.